Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 41, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Oct 31, 2012, 3:49 AM EDT. It took effect at Oct 31, 2012, 6:00 AM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2012, 3:49 AM EDT (07:49 UTC)
- In effect from
- Oct 31, 2012, 6:00 AM EDT
- Expired
- Nov 1, 2012, 12:55 PM EDT
- In force
- 31 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
739 WHUS72 KJAX 310749 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 349 AM EDT WED OCT 31 2012 AMZ470-472-474-311930- /O.CON.KJAX.GL.W.0007.000000T0000Z-121031T1000Z/ /O.NEW.KJAX.SC.Y.0041.121031T1000Z-121101T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 349 AM EDT WED OCT 31 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. * WINDS...WEST WINDS 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH EARLY THIS MORNING...THEN WEST WINDS WILL BE 20 TO 25 KNOTS AND GUSTY TODAY THROUGH TONIGHT. * WAVES/SEAS...5 TO 8 FEET WILL SUBSIDE TO 4 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-311930- /O.EXT.KJAX.SI.Y.0013.000000T0000Z-121031T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 349 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...WEST WINDS 20 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
096 WHUS72 KJAX 311016 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 616 AM EDT WED OCT 31 2012 AMZ470-472-474-311945- /O.EXP.KJAX.GL.W.0007.000000T0000Z-121031T1000Z/ /O.CON.KJAX.SC.Y.0041.000000T0000Z-121101T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 616 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... ...GALE WARNING HAS EXPIRED... * WINDS...WEST WINDS 20 TO 25 KNOTS AND GUSTY TODAY THROUGH TONIGHT. * WAVES/SEAS...5 TO 8 FEET WILL SUBSIDE TO 4 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-311945- /O.CON.KJAX.SI.Y.0013.000000T0000Z-121031T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 616 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...WEST WINDS 20 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
495 WHUS72 KJAX 311352 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 952 AM EDT WED OCT 31 2012 AMZ450-452-454-312100- /O.CON.KJAX.SI.Y.0013.000000T0000Z-121031T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 952 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...WEST AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-010000- /O.CON.KJAX.SC.Y.0041.000000T0000Z-121101T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 952 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
849 WHUS72 KJAX 311843 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT WED OCT 31 2012 AMZ450-452-454-010200- /O.EXT.KJAX.SI.Y.0013.000000T0000Z-121101T0200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 243 PM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...WEST AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-011000- /O.CON.KJAX.SC.Y.0041.000000T0000Z-121101T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 243 PM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
831 WHUS72 KJAX 010204 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1004 PM EDT WED OCT 31 2012 AMZ450-452-454-010315- /O.EXP.KJAX.SI.Y.0013.000000T0000Z-121101T0200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1004 PM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... $$ AMZ470-472-474-011000- /O.CON.KJAX.SC.Y.0041.000000T0000Z-121101T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1004 PM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
849 WHUS72 KJAX 010806 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 406 AM EDT THU NOV 1 2012 AMZ470-472-474-011100- /O.EXT.KJAX.SC.Y.0041.000000T0000Z-121101T1100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 406 AM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WINDS...WEST 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS72 KJAX 011013 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 613 AM EDT THU NOV 1 2012 AMZ470-472-474-011400- /O.EXT.KJAX.SC.Y.0041.000000T0000Z-121101T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 613 AM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...WEST AROUND 20 KNOTS. WINDS WILL DECREASE IN THE LATE MORNING AND AFTERNOON. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
631 WHUS72 KJAX 011217 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 817 AM EDT THU NOV 1 2012 AMZ470-472-474-012000- /O.EXT.KJAX.SC.Y.0041.000000T0000Z-121101T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 817 AM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...WEST 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SANDRIK
593 WHUS72 KJAX 011655 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1255 PM EDT THU NOV 1 2012 ...THE SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS IS CANCELED... .A BROAD LOW PRESSURE TO THE NORTH OF THE COASTAL WATERS CONTINUES TO MOVE AWAY FROM THE AREA. AMZ470-472-474-011800- /O.CAN.KJAX.SC.Y.0041.000000T0000Z-121101T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1255 PM EDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE SMALL CRAFT ADVISORY. WINDS WILL REMAIN GUSTY OVER THE COASTAL WATERS THROUGH THE EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 9:32 PM EDT, 6 hours 17 minutes earlier.
Area forecast discussion, Oct 30, 9:32 PM EDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
932 PM EDT TUE OCT 30 2012
.UPDATE...
SKIES ARE MAINLY CLEAR WITH SOME WISPY CIRRUS OVER SE GA.
WESTERLY WINDS HAVE DECREASED TO AROUND 5-10 MPH HAVING DECOUPLED
FROM THE 25-40 MPH WINDS ABOVE THE SURFACE AS NOTED ON THE 00Z
SOUNDING AND THE VAD WIND PROFILE. WITH WINDS A LITTLE LIGHTER
TONIGHT...MIN TEMPERATURES WILL DROP A LITTLE LOWER PUTTING A FEW
PREVIOUS RECORD LOWS IN JEOPARDY. MOST OF THE AREA AWAY FROM THE
COAST WILL DIP INTO THE MID 30S BY MORNING. COASTAL AREAS AND
ALONG THE ST. JOHNS RIVER WILL BE MILDER WITH LOWS IN THE
LOWER/MID 40S. ONLY FLY IN THE OINTMENT IS AN UPPER SHORTWAVE
TROUGH CURRENTLY PRODUCING CIRRUS OVER NRN MISSISSIPPI IS EXPECTED
TO REACH OUR AREA BY 12Z AND THE EXTRA CLOUDS COULD INTERFERE WITH
THE TEMPERATURES. NOT BANKING ON THAT TOO MUCH AND WILL KEEP
CURRENT FORECAST.
RECORD LOWS WED OCT 31ST
JAX 38/1993
GNV 35/1963
&&
.AVIATION...VFR CONDS THROUGH THE PERIOD. WITH 35 KNOT LOW LEVEL JET
ALOFT AT 1000-2000 FEET HAVE CONTINUED WITH LOW LEVEL WIND SHEAR AS
WINDS HAVE DECREASED SOMEWHAT THIS EVENING.
&&
.MARINE...WEST FLOW WITH FREQUENT GUSTS TO 35 KNOTS AND WILL KEEP
GALE WARNING IN PLACE OVER THE OFFSHORE WATERS. SMALL CRAFT ADVISORY
IN EFFECT FOR THE NEAR SHORE WATERS.
RIP CURRENTS: LONG PERIOD SWELLS CONTINUE TO DECREASE AND MODERATE
RISK OF RIP CURRENTS MAY FALL TO LOW RISK ON WEDNESDAY. BREAKERS
DOWN TO 2-4 FT AT THE BEACH.
&&
.FIRE WEATHER...
ANOTHER BREEZY/WINDY AFTERNOON IS EXPECTED WITH WINDS 15-20 MPH
AND GUSTS TO 25-30 MPH. MINIMUM RH VALUES WILL BE IN THE 20-25%
RANGE. FUELS HAVE BEEN QUICKLY DRYING RECENTLY AND THEREFORE A RED
FLAG WARNING HAS BEEN ISSUED FOR NE FL. SE GA WILL ALSO BE DRY AND
WINDY AND THE 10 HOUR FUEL MOISTURE WILL BE CLOSE TO 6% ESPECIALLY
IN AREAS SURROUNDING BAXLEY...WAYCROSS AND HOMERVILLE. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR THESE VERY CLOSE CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 36 70 40 71 / 0 0 0 0
SSI 42 68 49 70 / 0 0 0 0
JAX 38 71 46 73 / 0 0 0 0
SGJ 44 71 53 74 / 0 0 0 0
GNV 37 73 45 75 / 0 0 0 0
OCF 39 73 47 77 / 0 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TO 7 PM EDT WEDNESDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-
PIERCE-WARE-WAYNE.
AM...GALE WARNING UNTIL 6 AM EDT WEDNESDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM EDT WEDNESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/PETERSON/WALKERHazardous weather outlook, Oct 30, 11:35 PM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1135 PM EDT TUE OCT 30 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-311000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1135 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADJACENT COASTAL WATERS... ...GALE WARNING IN EFFECT FOR OFFSHORE WATERS... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TONIGHT... LARGE SWELLS WILL CONTINUE TO PRODUCE AN ELEVATED RIP CURRENT RISK. SWELLS COMBINED WITH ELEVATED WINDS WILL ALSO CONTINUE SMALL CRAFT ADVISORY CONDITIONS OVER THE ADJACENT COASTAL WATERS AND GALE CONDITIONS OVER THE OFFSHORE WATERS. LOW TEMPERATURES TONIGHT WILL PLUMMET INTO THE UPPER 30S OVER INLAND AREAS. WINDS NEAR 10 MPH WILL CREATE WIND CHILLS IN THE LOW TO MID 30S INLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN ELEVATED FIRE DANGER WILL CONTINUE ON WEDNESDAY DUE TO LOW HUMIDITY AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ/PP
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 2:12 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 14 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.